# SDR USAA950353

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Scavenge Tube
- Part number: 1350M80G01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 90 - EN ROUTE LAX TO PHL, THE RIGHT ENGINE BEGAN TO STEADILY LOSE OIL.  THE CREW DECIDED TO DIVERT TO LAS.  FLIGHT LANDED WITHOUT INCIDENT.  ENGINE WAS NOT  SHUTDOWN.  MAINTENANCE FOUND A PIN HOLE IN THE CHIP DETECTOR OIL SCAVENGE TUBE NEAR THE FUEL/OIL COOLER.  THE TUBE WAS REPLACED.  LEAK CHECKED GOOD.  (Z)
